# SDR PLGA000501

- Difficulty date: May 1, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N339BE
- Make and model: Cessna 340A
- Aircraft serial: 340A044
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bulb
- Part number: GE387
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

PWM - FLT 4694 - ON APPROACH TO PWM WHEN GEAR SELECTOR WAS SELECTED DOWN, THERE WAS NO NOSE GEAR DOWN AND LOCKED INDICATION.  THE AIRCRAFT PERFORMED A GO-AROUND.  CREW REPLACED THE TWO NOSE GEAR DOWNLOCK INDICATORS, AND AFTER CHECKING THE INDICATION GOOD, LANDED WITHOUT INCIDENT.  (X)
